# SDR MASA200600699

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,825 hours, 13,340 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control System
- Condition: Malfunctioned
- Location: Stab Channel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7235 BNA, STAB CHANNEL 1 THAT WOULD NOT ENGAGE.  MAINTENANCE RESET THE STAB CONTROL SYSTEM TO CLEAR FAULT.
